Journal Article

Hallucinations during Voriconazole Therapy

Dimitrios I. Zonios, Juan Gea Banacloche, Richard Childs and John E. Bennett

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 47, issue 1, pages e7-e10
Published in print July 2008 | ISSN: 1058-4838
Published online July 2008 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/588844
Hallucinations during Voriconazole Therapy

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

As part of a prospective natural history cohort study of voriconazole toxicity, we describe the characteristics of 12 of 72 voriconazole-treated patients who experienced hallucinations from March 2006 through November 2007. Hallucinations associated with voriconazole use are not uncommon. Doctors should be aware of this complication, and the recipients of the drug should be reassured that the hallucinations are an effect of the drug.

Journal Article.  2145 words.  Illustrated.

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.